Thunderstorm Wind, Smith
- When
- January 10, 10:45 PM CST
- Where
- Smith County, 0.29 mi SW of Lindale
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.517, -95.403
Several trees were blown down in Lindale.
An upper level longwave trough emerged out of the Intermountain West and into the Central and Southern Plains during the daytime and evening hours of January 10th. A strong southerly return flow commenced out ahead of the trough during the 8th-9th, allowing for unseasonably warm and humid conditions to advance northward across Southern Oklahoma, much of Central and Eastern Texas, as well as…
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS SHV wrote it up.
An upper level longwave trough emerged out of the Intermountain West and into the Central and Southern Plains during the daytime and evening hours of January 10th. A strong southerly return flow commenced out ahead of the trough during the 8th-9th, allowing for unseasonably warm and humid conditions to advance northward across Southern Oklahoma, much of Central and Eastern Texas, as well as Louisiana, Arkansas, and the Lower Mississippi Valley. Meanwhile, an intensifying surface low pressure system and associated dry line developed along the Red River of North Texas into Southern Oklahoma during the afternoon hours, which spread east northeast across the Ark-La-Tex during the early morning hours on January 11th. With afternoon temperatures climbing into the mid 70s ahead of this trough, moderate instability developed across the broad warm sector, with very strong wind shear in place as large scale forcing increased ahead of the trough axis across East Texas, Southeast Oklahoma, Southwest Arkansas, and North Louisiana. Thus, an axis of strong to severe showers and thunderstorms developed during the evening hours across Southeast Oklahoma, adjacent sections of Southwest Arkansas and East Texas, which advanced east into North Louisiana during the early morning hours of the 11th. Damaging winds downed trees and power lines across portions of East Texas, with even multiple tornadoes touching down along the line of severe thunderstorms. Unfortunately, a man was killed when a tornado touched down west of Nacogdoches and a tree fell on his mobile home. These storms also produced locally heavy rainfall, with amounts of one to three inches, with isolated higher amounts up to four inches recorded across much of this area, resulting in isolated instances of flash flooding. These storms continued to intensify during the late evening and early morning hours as they moved into extreme Eastern Texas and Western Louisiana, producing more in the way of widespread wind damage and isolated tornadoes.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jan 10, 5:37 PM CST, 5 hours 8 minutes earlier.
Area Forecast Discussion
National Weather Service Shreveport LA
537 PM CST Fri Jan 10 2020
.AVIATION...
A frontal boundary bringing strong convection will move across the
region overnight with TSRA conditions expected from 11/06Z to
11/12Z. South winds 15 to 20 knots to become southwest to west
overnight behind the cold front. Expect stronger winds in and
around convection. Showers and thunderstorms to diminish after
11/12Z with MVFR ceilings lingering through much of the day across
most TAF sites. Otherwise, northwest winds to increase to near 20
knots with higher gusts on Saturday. /05/
&&
.PREV DISCUSSION... /issued 415 PM CST Fri Jan 10 2020/
SHORT TERM.../Tonight through Saturday Night/
..Significant Severe Weather Outbreak Expected Tonight...
Our widespread severe weather event that has been much-advertised
all this week is now imminent as an intense line of thunderstorms
continues to congeal along and east of I-35 in north central Texas
and eastern Oklahoma. This line will continue to intensify as it
accelerates eastward toward our region over the next several hours.
However, our more immediate concern will be for the development of
of some discrete storms in the form of supercells with an enhanced
tornadic threat should they develop in this increasingly sheared
environment with sfc-1km SRH values expected to surge to between
300-400 m2/s2. Add in the increasing instability aloft with the
advancing upper level trough as lapse rates near 8 degrees C/km,
and MUCAPE values push 1500 J/kg if not higher across the western
parts of the region. What little capping inversion may still exist
this afternoon should continue to erode over the next few hours,
and sfc-based storms should begin to fire well to the east of the
main line of storms to our west. The primary concern should these
storms initiate will be for rotating supercells and tornadoes as
the storms tap into an increasingly unstable and moisture rich
environment. A few high-end tornadoes will certainly be possible
given the parameters described above, and the environment would
allow for them to be sustained for some time as long-lived/long
track tornadoes can't be ruled out. This threat should continue
through the early evening hours preceding the main line of storms
approaching from the west.
By mid to late evening, the line of storms should begin to enter
our western zones in NE Texas and SE Oklahoma as the main threat
transitions more to damaging winds with some embedded tornadoes
still possible throughout the remainder of the event overnight
into early Saturday morning as the the line accelerates eastward.
The threat of 70-80 mph straight-line winds appears to be a threat
nearly areawide, prompting the very large Moderate Risk area which
covers practically all of our region. The other element of this
event that is particularly concerning is that it will be a mostly
overnight event, and threat of extreme straight-line winds will be
for downed trees and power lines in addition to the continued risk
of tornadoes within the QLCS. Heavy rainfall along the line could
also result in some localized flooding, and higher rain amounts
are still expected across our far northern zones where 2-3 inches
may fall with isolated higher amounts. Therefore, have maintained
the existing Flash Flood Watch for these areas through 6 AM Sat.
By that time, the line should be exiting our eastern zones with
the severe threat diminishing. Additional showers and sub-severe
storms will remain possible through the rest of Saturday morning,
mainly across our eastern and northern zones as the upper trough
and cold front continue to shift east.
Convection should completely exit the region later in the morning
on Saturday with clouds gradually clearing from SW to NE through
the afternoon. Cold air advection behind the front will result in
temperatures falling throughout the day as highs will likely occur
in the morning hours ahead of the front. A cold night will follow
on Saturday night with lows temperatures dropping into the mid to
upper 20s north to lower 30s south under clear skies and light
winds.
/19/
LONG TERM.../Sunday through Thursday Night/
Swly flow aloft ahead of a shortwave embedded within a broad-scale
trof axis in place across the wrn CONUS will become re-established
across our area. Shortwave will pass to our n relatively quietly
Sunday, as the boundary layer will not have ample return of moisture
for any convection. However, sly flow to return Monday ahead of yet
another embedded disturbance. Temps and moisture look to recover,
especially as a warm front moves back nwd into our area. Rain
chances to increase as a result, especially across the sern half of
the area. Shortwave to pass to our n leaving the boundary and rain
chances to linger through midweek. Main trof axis to finally push
ewd across the Southern Plains late Wednesday into Thursday,
bringing a brief cool down and reprieve from rain chances. /12/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 54 55 30 58 / 100 30 0 0
MLU 62 63 31 58 / 100 60 0 10
DEQ 45 45 25 53 / 100 40 0 0
TXK 49 49 27 54 / 100 30 0 0
ELD 56 57 28 56 / 100 50 0 0
TYR 42 45 31 57 / 100 10 0 0
GGG 47 47 30 58 / 100 10 0 0
LFK 53 53 32 60 / 100 10 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory until 6 AM CST Saturday for ARZ050-051-
059>061-070>073.
Flash Flood Watch through late tonight for ARZ050-051-059>061.
LA...Lake Wind Advisory until 6 AM CST Saturday for LAZ001>006-
010>014-017>022.
OK...Lake Wind Advisory until 6 AM CST Saturday for OKZ077.
Flash Flood Watch through late tonight for OKZ077.
TX...Lake Wind Advisory until 6 AM CST Saturday for TXZ096-097-
108>112-124>126-136>138-149>153-165>167.
Flash Flood Watch through late tonight for TXZ096.
&&
05/12/19Hazardous Weather Outlook National Weather Service Shreveport LA 1129 AM CST Fri Jan 10 2020 ARZ050-051-059>061-OKZ077-TXZ096-111730- Sevier-Howard-Little River-Hempstead-Nevada-McCurtain-Red River- 1129 AM CST Fri Jan 10 2020 This Hazardous Weather Outlook is for portions of southwest Arkansas, southeast Oklahoma and northeast Texas. .DAY ONE...This Afternoon and Tonight... Storms will begin to develop as early as this afternoon across portions of the region north of the I 30 corridor. Some of these storms will produce widespread damaging winds, tornadoes, large hail, and localized flash flooding. These threats will diminish prior to sunrise Saturday. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Scattered showers and thunderstorms will be possible Wednesday ahead of another cold front. However, no hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Activation of emergency managers, amateur radio operators, and storm spotters, will be needed late this afternoon through tonight across the region. ARZ070>073-LAZ001>006-010>014-017>022-TXZ097-108>112-124>126- 136>138-149>153-165>167-111730- Miller-Lafayette-Columbia-Union-Caddo-Bossier-Webster-Claiborne- Lincoln-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine- Natchitoches-Winn-Grant-Caldwell-La Salle-Bowie-Franklin-Titus- Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee- Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine- 1129 AM CST Fri Jan 10 2020 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, east Texas and northeast Texas. .DAY ONE...This Afternoon and Tonight... Storms will begin to develop as early as this afternoon across portions of the region. Some of these storms will produce widespread damaging winds, tornadoes, large hail, and locally heavy rainfall, especially with the mail line of storms that will move through tonight. The severe weather threat will diminish from west to east across the region late tonight and early Saturday morning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Scattered showers and isolated thunderstorms will return the region Monday through Wednesday. However, no hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Activation of emergency managers, amateur radio operators, and storm spotters, will be needed this afternoon and tonight. 12
Special Weather Statement
National Weather Service Shreveport LA
736 PM CST Fri Jan 10 2020
ARZ050-051-059-110215-
Howard AR-Sevier AR-Little River AR-
736 PM CST Fri Jan 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LITTLE RIVER...
SEVIER AND NORTHWESTERN HOWARD COUNTIES UNTIL 815 PM CST...
At 736 PM CST, Doppler radar was tracking a strong thunderstorm near
Winthrop, or near Horatio, moving north at 55 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
De Queen, Horatio, Umpire, Lockesburg, Winthrop, Gillham, Athens,
Geneva, Central, Lebanon, Burg, Provo, West Line, Bellview, West Otis
and Cerrogordo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 200 AM CST for southwestern
Arkansas...and southeastern Oklahoma.
LAT...LON 3435 9394 3430 9393 3374 9426 3381 9448
3404 9448 3419 9444 3419 9424 3436 9425
TIME...MOT...LOC 0136Z 202DEG 48KT 3387 9440
44Special Weather Statement
National Weather Service Shreveport LA
909 PM CST Fri Jan 10 2020
TXZ108-124-110345-
Wood TX-Franklin TX-
909 PM CST Fri Jan 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FRANKLIN AND
NORTHWESTERN WOOD COUNTIES UNTIL 945 PM CST...
At 909 PM CST, Doppler radar was tracking a strong thunderstorm near
Golden, or 8 miles northwest of Mineola, moving northeast at 50 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Mineola, Winnsboro, Quitman, Scroggins, Pleasant Grove, Golden,
Forest Hill, Alba, Yantis and Cypress.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 200 AM CST for northeastern
Texas.
LAT...LON 3296 9531 3307 9531 3302 9515 3299 9515
3264 9553 3267 9557 3268 9559 3271 9561
3272 9564 3296 9566
TIME...MOT...LOC 0309Z 222DEG 44KT 3271 9562
33PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1003 PM CST FRI JAN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM FLASH FLOOD HOCHATOWN 34.20N 94.67W
01/10/2020 MCCURTAIN OK PUBLIC
NUMEROUS ROADS CLOSED DUE TO WATER OVER
ROADS.
&&
ASSpecial Weather Statement
National Weather Service Shreveport LA
1003 PM CST Fri Jan 10 2020
ARZ050-051-059-060-070-TXZ096-097-110500-
Howard AR-Hempstead AR-Sevier AR-Little River AR-Miller AR-Bowie TX-
Red River TX-
1003 PM CST Fri Jan 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR LITTLE RIVER...HEMPSTEAD...
NORTHERN MILLER...EASTERN SEVIER...HOWARD...BOWIE AND SOUTHEASTERN
RED RIVER COUNTIES UNTIL 1100 PM CST...
At 1002 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Umpire to 6 miles northeast of Broken Bow
to 9 miles southwest of Idabel to near Bagwell. Movement was to the
northeast at 20 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Texarkana, Hope, Wake Village, Ashdown, Nashville, New Boston,
Mineral Springs, Dierks, Foreman, Boxelder, Nash, Hooks, De Kalb,
Redwater, Maud, Red Lick, Lockesburg, Wilton, Blevins and Tollette.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 200 AM CST for southwestern
Arkansas...southeastern Oklahoma...and northeastern Texas.
LAT...LON 3419 9392 3418 9382 3401 9382 3396 9346
3352 9369 3327 9405 3331 9417 3327 9424
3324 9423 3329 9447 3325 9462 3338 9483
3339 9512 3368 9459 3366 9455 3363 9457
3362 9449 3374 9448 3410 9411 3435 9394
TIME...MOT...LOC 0402Z 173DEG 19KT 3427 9395 3408 9463 3382 9495 3370
9524
19PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1005 PM CST FRI JAN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM FLASH FLOOD BROKEN BOW 34.03N 94.74W
01/10/2020 MCCURTAIN OK 911 CALL CENTER
ROADS CLOSED DUE TO HIGH WATER.
&&
ASSpecial Weather Statement
National Weather Service Shreveport LA
1008 PM CST Fri Jan 10 2020
TXZ108>112-124-125-136-110515-
Upshur TX-Smith TX-Cass TX-Camp TX-Wood TX-Franklin TX-Morris TX-
Titus TX-
1008 PM CST Fri Jan 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SMITH...NORTHWESTERN
CASS...FRANKLIN...WOOD...UPSHUR...MORRIS...TITUS AND CAMP COUNTIES
UNTIL 1115 PM CST...
At 1008 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Wilkerson to 6 miles west of Brownsboro.
These storms were moving northeast at 15 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Tyler, Mount Pleasant, Gilmer, Mineola, Pittsburg, Winnsboro,
Hagansport, Leesburg, Lindale, Mount Vernon, Daingerfield, Quitman,
Hughes Springs, Lone Star, Naples, Big Sandy, Hawkins, Omaha, Cason
and Us 259 And I 30 Intersection.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 200 AM CST for northeastern
Texas.
LAT...LON 3296 9531 3338 9530 3340 9488 3338 9482
3332 9478 3331 9469 3325 9464 3329 9447
3324 9423 3288 9471 3213 9546 3223 9549
3230 9545 3236 9545 3248 9559 3269 9559
3272 9563 3296 9567
TIME...MOT...LOC 0408Z 067DEG 1KT 3333 9486 3227 9572
33The Shreveport radar (KSHV), 147 km away, was scanning. The volume nearest the first event began at 04:43 UTC.
20 thunderstorm wind, 7 tornado, 2 flash flood. Local standard time, as filed.
Several trees were blown down in Lindale.
Several trees were blown down in Whitehouse.
A tree was blown down onto Highway 69 just north of Rusk, with a vehicle striking the tree.
An EF-1 tornado, with estimated maximum winds near 105 mph, touched down on a farm off of County Road 1619, uprooting several trees. It also broke windows and partially damaged the roof of a home before it destroyed a shed and damaged the roofs of two more homes. The tornado crossed Highway 69 and continued to uproot trees and damage the roofs of two homes before lifting along County Road 1501.
Farm to Market Road 1840 was flooded between County Road 4201 and County Road 4112.
An EF-1 tornado with estimated maximum winds near 100 mph touched down along County Road 723 just south of Farm to Market Road 225, where it snapped several large branches in a field of trees. The tornado tracked east-northeast where it crossed Farm to Market Road 225 and paralleled the north side of the roadway. It snapped and uprooted numerous trees and broke several more large branches as it continued east-northeast. The tornado downed a large tree onto a mobile home along Sweat Circle, a private road off of Farm to Market Road 225, where a 44 year old male was killed and one minor injury was reported. The tornado then crossed County Road 722 and Russelville Road where it resulted in additional tree damage and minor damage to homes. The tornado continued northeast where it crossed County Road 719 and several private properties, damaging a few more trees before lifting near Floyd Harvin Road.
Numerous trees and power lines were downed in the southern sections of Kilgore.
Damaging straight line winds estimated up to 100 mph partially ripped the roof off of a metal outbuilding and a nearby trailer was tipped over off of Texas 101 Spur and Woodlawn Street. Damage was found again along Meadowgreen Drive and Idylwood Drive just inside the Southern Gregg County side of Kilgore, where approximately 8 single family homes and 2 apartment buildings had partial roof damage. In addition, trees were snapped and uprooted in this area as well.
An EF-1 tornado with estimated maximum winds near 110 mph touched down along Highway 84 near the intersection of County Road 4234 west of Mount Enterprise, snapping and uprooting a few trees. The tornado continued eastward roughly along Highway 84, intensifying and snapping numerous trees in the Reagan Branch bottom, just west of the Farm to Market Road 225 intersection. It continued east-northeast snapping and uprooting trees as it crossed County Roads 3223, 3226, and 3206. Several farm outbuildings were tossed and completely destroyed along County Road 3206, with two residences sustaining roof damage, before the tornado lifted just northeast of the intersection of County Road 3206 and 3166.
Several trees were snapped on East Wynns Creek Drive east of Kilgore.
A bridge was covered in high water on County Road 4200 west of Winnsboro.
Trees were downed at the intersection of Highway 42 and Highway 323 near New London.
A tree was blown down onto a house along Farm to Market Road 1798 near Highway 259.
Trees were downed near the 9900 block of County Road 317 near the Minden community.
A downburst snapped two cedar trees, partially damaged a small outbuilding, and removed a few shingles from a roof of a single family home along FM 1911 just northeast of County Road 2628.
Trees were blown down across Farm to Market Road 225 south of Henderson.
An EF-1 tornado with estimated maximum winds near 90 mph touched down in a forested area off of Rifle Road, where it snapped several large branches. It then snapped four trees and snapped additional limbs on several nearby trees. The tornado then hit a double-wide manufactured home, lifting it up a few feet and shifting it off of its foundation. The tornado also flipped a trailer and snapped four more trees before lifting.
Trees were downed on Farm to Market Road 840 southeast of Henderson.
Trees were downed on Loop 224 between Highway 7 and Farm to Market Road 225 in Nacogdoches.
Trees were downed near Hallsville.
Trees were downed at the intersection of Farm to Market Road 782 and Highway 149.
An EF-1 tornado with estimated maximum winds near 110 mph touched down on a hillside just southwest of Farm to Market Road 959 just northeast of Tatum. The damage was limited to trees, as a majority of the few hundred pine trees in a confined area had their trunks snapped. The tornado tracked northeast off the hill doing only sporadic tree damage before crossing Farm to Market Road 959, resulting in roof damage to several residences and outbuildings. The tornado lifted shortly thereafter prior to crossing the Sabine River bordering Southern Harrison County.
Several softwood tree trunks were snapped along Farm to Market Road 959 by downburst winds estimated near 80 mph to the south of an EF-1 tornado just to the northwest.
An EF-0 tornado with estimated maximum winds near 85 mph touched down off of County Road 2108 and snapped small and large branches along its path. The tornado crossed Highway 43 where it tore off a wooden front porch and gutters off of a home. It then crossed County Road 2600 before lifting near Farm to Market Road 134 before entering the Longhorn Army Ammunition Plant.
Trees were downed across the intersection of Highway 49 and Shady Grove Road.
Trees and power lines were downed in Karnack.
An EF-1 tornado with estimated maximum winds near 100 mph touched down just west of Highway 7 on the southwest side of Center and continued on an east-northeast path for roughly 6 miles. The tornado cut through a few neighborhoods on the south side of Center, where numerous trees were snapped or uprooted across the path through the town, resulting in roof and structural damage to many homes as trees fell through them. The most extensive damage occurred in the Lakewood subdivision just off of Highway 7, where one minor injury occurred as a fallen pine tree heavily damaged the roof of a home. In addition, a handful of other homes farther east along Ballard Street sustained significant damage from falling trees. There was also damage to homes farther east near Martin Luther King Drive, where a few homes sustained minor structural roof damage due to winds alone. On Loop 500 East on the southeast side of town, there was additional structural damage due to mainly wind, although a few of the damaged homes were likely vacant and already in a heavy state of disrepair before the tornado. It then continued into much more rural areas on the eastern outskirts of Center, resulting in scattered tree and very low-end structural damage until reaching County Road 3047. Here, a majority of the chicken houses had some of their roof paneling removed with a few of the houses having most of the roof paneling torn off along with additional structural damage. It was at this point where the most concentrated damage was found. The tornado then lifted shortly after crossing County Road 3047.
Two small pine trees had their trunks snapped by straight line winds estimated near 70 mph.
A tree was blown onto a power line in Toledo Village.
As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.
| Event | Date | Age | Sex | Where | Kind |
|---|---|---|---|---|---|
| Tornado, Nacogdoches | 2020-01-10 | 44 | Male | Mobile/Trailer Home | Direct |
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2020Every state in 2020This day in weather historyThe tornado archive for Texas, 2020Warnings in Texas, January 2020
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 866533, 866534, 866535, 866536, 866537, 866540, 866538, 866539, 866649, 866661, 866651, 866652, 866653, 866654, 866655, 866650, 866656, 866657, 866659, 866660, 866658, 866662, 866664, 866665, 866666, 866667, 866668, 866669, 866670.